Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Black tarry poo on citalopram

(5 Posts)
Bringiton2016 Fri 12-Feb-16 15:31:36

Help! I've just passed black tarry stinky stools. Reminds me of when I was pregnant and on iron tablets. Some advice says contact gp immediately, but I feel ok, no pain etc. Any similar experiences or advice please?

Clobbered Fri 12-Feb-16 15:33:36

Yes, you should seek medical help. Black tarry poo = altered blood. Sorry.

Bringiton2016 Fri 12-Feb-16 15:37:36

Nooo!

Clobbered Fri 12-Feb-16 15:39:44

Don't panic, but do get seen. You can't afford to ignore this.

Bringiton2016 Fri 12-Feb-16 15:41:24

Just rang, I'm getting a gp callback. Thank you.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now